Frank Andersohn, MD; Christine Konzen, MD; Edeltraut Garbe, MD, PhD
Potential Financial Conflicts of Interest: None disclosed.
Andersohn F., Konzen C., Garbe E.; Agranulocytosis Induced by Nonchemotherapy Drugs. Ann Intern Med. 2008;148:320-321. doi: 10.7326/0003-4819-148-4-200802190-00018
Download citation file:
Published: Ann Intern Med. 2008;148(4):320-321.
Most of the case reports suggested by Dr. Salem and colleagues were already included in our review (n = 10) (1). Six of the suggested reports were excluded because of use of cytotoxic drugs, pancytopenia, or a neutrophil count nadir of 0.5 × 109 cells/L or greater. Only 2 of the listed case reports (on carbutamide and nifedipine) were not identified because they were not listed as case reports in the MEDLINE publication type field. As causality is “possible” in these reports, the inclusion of these cases during the next database update will not cause any change in our Table 2. We believe that the first report of drug-induced agranulocytosis for a drug is most likely to be published in English-language journals with high international impact, and thus, those have been included in our review.
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only